# SDR 9512729872

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connectors
- Condition: Contaminated
- Location: Mlg Door Sw
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND CLEANED BOTH CANNON PLUGS.  CYCLED GEAR DOOR SEVERAL TIMES.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
